# SDR HEEA0013972

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22718
- Make and model: Bell 206B-3
- Aircraft serial: 3618
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6851531
- Condition: Defective
- Location: Nr 4
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NR4 NOZZLE AND ATTEMPTED TO MACHINE TIP PATHS.  NOTED:  COATING LIFTING AND FLAKING DURING MACHINING.
